# SDR REXA2019020500143

- Difficulty date: February 5, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 26,206 hours, 17,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26L AND 26R IN STA FS= 295 TO FS= 327 AT MAIN AVIONICS COMPARTMENT. CORROSION LEVEL 2. STRINGER REPLACED PER SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01.
